International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 2, Pages 333-340

Convolution and differential subordination

T. N. Shanmugam

Department of Mathematics, Anna University, Madras 600 025, India

Received 15 July 1987

Copyright © 1989 T. N. Shanmugam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.